American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Gianfranco Casnati. Curves of genus $g$ whose canonical model lies on a surface of degree $g+1$. Proc. Amer. Math. Soc. 141 (2013) 437-450.
Abstract, references, and article information
View Article: PDF

[2] Mizuho Ishizaka and Hiro-o Tokunaga. On local trigonal fibrations. Proc. Amer. Math. Soc. 140 (2012) 3677-3686.
Abstract, references, and article information
View Article: PDF

[3] G. Casnati. Canonical curves on surfaces of very low degree. Proc. Amer. Math. Soc. 140 (2012) 1185-1197. MR 2869104.
Abstract, references, and article information
View Article: PDF

[4] Makoto Matsumoto. Difference between Galois representations in automorphism and outer-automorphism groups of a fundamental group. Proc. Amer. Math. Soc. 139 (2011) 1215-1220. MR 2748415.
Abstract, references, and article information
View Article: PDF

[5] David Harbater and Katherine Stevenson. Embedding problems and open subgroups. Proc. Amer. Math. Soc. 139 (2011) 1141-1154. MR 2748409.
Abstract, references, and article information
View Article: PDF

[6] Irene I. Bouw. Construction of covers in positive characteristic via degeneration. Proc. Amer. Math. Soc. 137 (2009) 3169-3176. MR 2515387.
Abstract, references, and article information
View Article: PDF

[7] Enrique Artal Bartolo, José Ignacio Cogolludo and Hiro-o Tokunaga. Pencils and infinite dihedral covers of $\mathbb{P}^2$. Proc. Amer. Math. Soc. 136 (2008) 21-29. MR 2350384.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Christian Pauly. A smooth counterexample to Nori's conjecture on the fundamental group scheme. Proc. Amer. Math. Soc. 135 (2007) 2707-2711. MR 2317943.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Michela Artebani and Gian Pietro Pirola. Algebraic functions with even monodromy. Proc. Amer. Math. Soc. 133 (2005) 331-341. MR 2093052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Manish Kumar. Valuations and rank of ordered abelian groups. Proc. Amer. Math. Soc. 133 (2005) 343-348. MR 2093053.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Edoardo Ballico, Changho Keem and Seungsuk Park. Double covering of curves. Proc. Amer. Math. Soc. 132 (2004) 3153-3158. MR 2073288.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Elena V. Black. Lifting wreath product extensions. Proc. Amer. Math. Soc. 129 (2001) 1283-1288. MR 1814179.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Rainer H. Kaenders. The mixed Hodge structure on the fundamental group of a punctured Riemann surface. Proc. Amer. Math. Soc. 129 (2001) 1271-1281. MR 1712897.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Shreeram S. Abhyankar. Semilinear transformations. Proc. Amer. Math. Soc. 127 (1999) 2511-2525. MR 1676323.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] S. A. Broughton, E. Bujalance, A. F. Costa, J. M. Gamboa and G. Gromadzki. Symmetries of Accola-Maclachlan and Kulkarni surfaces. Proc. Amer. Math. Soc. 127 (1999) 637-646. MR 1468184.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Hiro-o Tokunaga. Irreducible plane curves with the Albanese dimension 2. Proc. Amer. Math. Soc. 127 (1999) 1935-1940. MR 1637444.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Shreeram S. Abhyankar and Paul A. Loomis. Once more nice equations for nice groups. Proc. Amer. Math. Soc. 126 (1998) 1885-1896. MR 1459101.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Shreeram S. Abhyankar. Polynomial expansion. Proc. Amer. Math. Soc. 126 (1998) 1583-1596. MR 1443142.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Shreeram S. Abhyankar. Local fundamental groups of algebraic varieties. Proc. Amer. Math. Soc. 125 (1997) 1635-1641. MR 1403110.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Shreeram S. Abhyankar. Projective polynomials. Proc. Amer. Math. Soc. 125 (1997) 1643-1650. MR 1403111.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Kwai-Man Fan. Position of singularities and fundamental group of the complement of a union of lines. Proc. Amer. Math. Soc. 124 (1996) 3299-3303. MR 1343691.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Shreeram S. Abhyankar. More nice equations for nice groups . Proc. Amer. Math. Soc. 124 (1996) 2977-2991. MR 1343676.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Shreeram S. Abhyankar. Again nice equations for nice groups. Proc. Amer. Math. Soc. 124 (1996) 2967-2976. MR 1343675.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Shreeram S. Abhyankar and Ikkwon Yie. Small Mathieu group coverings in characteristic two . Proc. Amer. Math. Soc. 123 (1995) 1319-1329. MR 1246511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Robert D. M. Accola. On lifting the hyperelliptic involution . Proc. Amer. Math. Soc. 122 (1994) 341-347. MR 1197530.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Shreeram S. Abhyankar and Ikkwon Yie. Some more Mathieu group coverings in characteristic two . Proc. Amer. Math. Soc. 122 (1994) 1007-1014. MR 1239794.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Marc Coppens. A remark on curves covered by coverings . Proc. Amer. Math. Soc. 118 (1993) 705-708. MR 1131033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Shreeram S. Abhyankar. Linear disjointness of polynomials . Proc. Amer. Math. Soc. 116 (1992) 7-12. MR 1095218.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] David Harbater. On purity of inertia . Proc. Amer. Math. Soc. 112 (1991) 311-319. MR 1064903.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] H. M. Farkas. Unramified double coverings of hyperelliptic surfaces. II . Proc. Amer. Math. Soc. 101 (1987) 470-474. MR 908651.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2